# SDR GUUA07140701

- Difficulty date: July 14, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 23,468 hours, 28,624 cycles
- Engine: Pwa PT6A67
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR WOULD NOT EXTEND WITH THE GEAR HANDLE DOWN, CYCLED LANDING GEAR AND THE RT GEAR EXTENDED PARTIALLY THEN 10 SECONDS LATER ALL GEARS EXTENDED.  INSPECTED LANDING GEAR SYSTEM NO DEFECTS NOTED. LANDING GEAR OPERATIONAL TEST NORMAL. TEST FLIGHT SATISFACTORY.
